Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Adjacent dyadic systems and the $L^p$-boundedness of shift operators in metric spaces revisited

Tom 145 / 2016

Olli Tapiola Colloquium Mathematicum 145 (2016), 121-135 MSC: Primary 30L99; Secondary 46E40. DOI: 10.4064/cm6594-11-2015 Opublikowany online: 2 May 2016

Streszczenie

With the help of recent adjacent dyadic constructions by Hytönen and the author, we give an alternative proof of results of Lechner, Müller and Passenbrunner about the $L^p$-boundedness of shift operators acting on functions $f \in L^p(X;E)$ where $1 \lt p \lt \infty $, $X$ is a metric space and $E$ is a UMD space.

Autorzy

  • Olli TapiolaDepartment of Mathematics and Statistics
    P.O. Box 68 (Gustaf Hällströmin katu 2b)
    FI-00014 University of Helsinki, Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek